arrow
Volume 20, Issue 2
Global Regularity in Homogeneous Morrey-Herz Spaces of Solutions to Nondivergence Elliptic Equations with VMO Coefficients

Shanzhen Lu & Shuangping Tao

J. Part. Diff. Eq., 20 (2007), pp. 97-113.

Published online: 2007-05

Export citation
  • Abstract

In this paper, by establishing the boundedness results of singular integral operators and linear commutators, we obtain the global regularity, in homogeneous Morrey-Herz spaces, of strong solutions to nondivergence elliptic equations with VMO coefficients.

  • Keywords

Elliptic equation Morrey-Herz space VMO singular integral commutator

  • AMS Subject Headings

35J25 42B20 42B25.

  • Copyright

COPYRIGHT: © Global Science Press

  • Email address
  • BibTex
  • RIS
  • TXT
@Article{JPDE-20-97, author = {}, title = {Global Regularity in Homogeneous Morrey-Herz Spaces of Solutions to Nondivergence Elliptic Equations with VMO Coefficients}, journal = {Journal of Partial Differential Equations}, year = {2007}, volume = {20}, number = {2}, pages = {97--113}, abstract = {

In this paper, by establishing the boundedness results of singular integral operators and linear commutators, we obtain the global regularity, in homogeneous Morrey-Herz spaces, of strong solutions to nondivergence elliptic equations with VMO coefficients.

}, issn = {2079-732X}, doi = {https://doi.org/}, url = {http://global-sci.org/intro/article_detail/jpde/5296.html} }
TY - JOUR T1 - Global Regularity in Homogeneous Morrey-Herz Spaces of Solutions to Nondivergence Elliptic Equations with VMO Coefficients JO - Journal of Partial Differential Equations VL - 2 SP - 97 EP - 113 PY - 2007 DA - 2007/05 SN - 20 DO - http://doi.org/ UR - https://global-sci.org/intro/article_detail/jpde/5296.html KW - Elliptic equation KW - Morrey-Herz space KW - VMO KW - singular integral KW - commutator AB -

In this paper, by establishing the boundedness results of singular integral operators and linear commutators, we obtain the global regularity, in homogeneous Morrey-Herz spaces, of strong solutions to nondivergence elliptic equations with VMO coefficients.

Shanzhen Lu & Shuangping Tao . (2019). Global Regularity in Homogeneous Morrey-Herz Spaces of Solutions to Nondivergence Elliptic Equations with VMO Coefficients. Journal of Partial Differential Equations. 20 (2). 97-113. doi:
Copy to clipboard
The citation has been copied to your clipboard